# SDR GLBA2001236

- Difficulty date: December 6, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N204GL
- Make and model: Beech 1900D
- Aircraft serial: UE204
- Aircraft time: 13,026 hours, 15,750 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1299700321
- Condition: Cracked
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL INFLIGHT.  REPAIRED EVA TUBING AND REPLACED INSTRUMENT LINE.
